# SDR ARWA20050103

- Difficulty date: January 13, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 88,055 hours, 32,327 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 75 KTS DUE TO NO AIRSPEED INDICATION AND FLAG ON FIRST OFFICER'S AIRSPEED INDICATOR.  RESET ANALOGUE DIGITAL CONVERTER (ADC) AND PERFORMED TEST ACCORDING TO MM 34-130.  OPERATIONAL CHECK NORMAL.
